# SDR P5CA9700504

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

AT 08:57 Z FLIGHT LEVEL 29,700, NR 4 ENGINE COMPRESSOR STALLED EGT WENT TO 908 DEGREES CELSIUS AND ALL OTHER PARAMATERS REMAINED NORMAL.  SHUT DOWN NR 4 ENGINE I/A/W POLAR PROCEDURE.  FOUND METAL IN TAIL PIPE.  ENGINE REPLACED PER POLAR AIR CARGO FORM M7100-002.
